on Aug 18, 2009 @ 10:38 am|
i am 21 and coming off birth control after two years (minulet)
I am only stopping because i dont need to be on it and i feel my body needs a break-i went on it because i had my period twice a month every alternate month (just to regulate it)
What can i expect when coming off the pill?Moods?Period?Skin?
I know this is considereda magical pill to some people but i really wish i never went on it-it turned me nto an emotional wreck and for two years i KNOW i wasn't myself.
|the pill on Aug 18, 2009 @ 11:23 am|
Since you are dealing with hormones,it may take a little while to get back to feeling yourself.Your cycle will also revert back to what it was before ,in time.But you know....not all birth control pills are the same,similar but not the same.Instead of stopping altogether since you had a medical reason to take them,maybe you should discuss it with your doctor.There are many low dose bcp s out there with much milder symptoms.
|Lower dose pill on Aug 18, 2009 @ 01:31 pm|
Minulet is in fact a lower dose pill,so you are right...my symptoms were very mild (no weight gain,breast tenderness,etc).
So are u saying i will go back to getting my period twice a month? I have just finished the withdrawal bleed today and i am hoping not to spot mid cycle like i use to!
|That may depend... on Aug 18, 2009 @ 04:19 pm|
You say you're 21 now and have been on the pill for about 2 yrs. At that time, you were still possibly in the end stages of puberty. Your cycle can change over time - mine did: from puberty, to post puberty, to post childbirth (and it changed some after each of my 3 kids were born).
I guess you just can't know until your body has readjusted. Definitely give yourself 3 or so months before you "know" what will happen. I was on the pill for a while before having kids and when I went off I had skin, mood, weight, etc issues. But I was on the "regular" dose, not the new low dose stuff.
Hope this helps!